On splendid derived and stable equivalences between blocks of finite groups

Markus Linckelmann

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)819-843
Number of pages24
JournalJournal of Algebra
Volume242
Issue number2
DOIs
Publication statusPublished - Aug 2001

Keywords

  • SOURCE ALGEBRAS
  • POINTED GROUPS
  • CONSTRUCTION
  • CHARACTERS
  • CATEGORIES
  • MODULES

Cite this

On splendid derived and stable equivalences between blocks of finite groups. / Linckelmann, Markus.

In: Journal of Algebra, Vol. 242, No. 2, 08.2001, p. 819-843.

Research output: Contribution to journalArticle

Linckelmann, Markus. / On splendid derived and stable equivalences between blocks of finite groups. In: Journal of Algebra. 2001 ; Vol. 242, No. 2. pp. 819-843.
@article{55d9d4e3b37d4a10be47d793b0873ba5,
title = "On splendid derived and stable equivalences between blocks of finite groups",
keywords = "SOURCE ALGEBRAS, POINTED GROUPS, CONSTRUCTION, CHARACTERS, CATEGORIES, MODULES",
author = "Markus Linckelmann",
year = "2001",
month = "8",
doi = "10.1006/jabr.2001.8812",
language = "English",
volume = "242",
pages = "819--843",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On splendid derived and stable equivalences between blocks of finite groups

AU - Linckelmann, Markus

PY - 2001/8

Y1 - 2001/8

KW - SOURCE ALGEBRAS

KW - POINTED GROUPS

KW - CONSTRUCTION

KW - CHARACTERS

KW - CATEGORIES

KW - MODULES

U2 - 10.1006/jabr.2001.8812

DO - 10.1006/jabr.2001.8812

M3 - Article

VL - 242

SP - 819

EP - 843

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -